MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MINI LENGTHENING APPARATUS 110MM; MANDIBLE DISTRACTION DEVICES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MINI LENGTHENING APPARATUS 110MM; MANDIBLE DISTRACTION DEVICES
Model Number 394.071
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A device history record review has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that after a metatarsal osteotomy procedure on (b)(6) 2018, the turning wheel and screw for the mini lengthening apparatus fell off while the patient was at home with the device.Another wheel and screw were provided and placed on the existing device.Patient status is unknown.This report is for a mini lengthening apparatus 110mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: device history part: 394.071, lot: 1l03301, manufacturing site: bettlach, release to warehouse date: 04.Sep.2018.The device history record shows this lot of (b)(4) pieces was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional, visual and functional criteria at the time of release with no issues documented during the manufacturing process.Device history batch null, device history review review of the device history record(s) showed that there were no issues during the manufacture of this product, which would contribute to this complaint condition.H3, h6: investigation summary product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.

Brand Name
MINI LENGTHENING APPARATUS 110MM
Common Device Name
MANDIBLE DISTRACTION DEVICES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8254301
Report Number2939274-2019-55896
Device Sequence Number13991937
Product Code MQN
UDI-Device Identifier10886982199539
UDI-Public(01)10886982199539
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K973018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number394.071
Device Catalogue Number394.071
Device Lot Number03301
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/24/2018
Supplement Date Received by Manufacturer01/23/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date02/12/2019
Patient Sequence Number1